# SDR 96ZZZX2923

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Aircraft: N163AC
- Make and model: Skrsky S64F
- Aircraft serial: 64093
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Thermostat
- Part number: 8528613
- Condition: Faulty
- Location: Main Gearbox
- Part time: 3,893 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IN FORWARD FERRY FLIGHT ATTITUDE.  OIL COOLER SYSTEM FUNCTIONING PROPERLY.  OVERTEMP OF MGB INDICATION OBSERVED ON MASTER CAUTION PANEL.  FLIGHT CREW SECURED SAFE LANDING LOCATION AND OBTAINED SAFE LANDING WITHOUT INCIDENT IN LESS THAN 1 MINUTE OF INITIAL WARNING LIGHT.
